Illinois, 2013

Damaging Wind in Illinois, April 10, 2013

April 10, 2013 · NWS DVN · 1 event in 1 county or zone

A 67 mph wind gust was measured by the AWOS site at the Sterling Rock Falls Airport at 610 am CDT April 10. The airport is located about 2 miles south southeast of Rock Falls, IL.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A 67 mph wind gust was measured by the AWOS site at the Sterling Rock Falls Airport at 610 am CDT April 10. The airport is located about 2 miles south southeast of Rock Falls, IL.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 10, 2:38 AM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 10, 2:38 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 AM CDT WED APR 10 2013

.SYNOPSIS...
ISSUED AT 336 AM CDT WED APR 10 2013

POWERFUL SPRING STORM SYSTEM IS NOW CROSSING THE ROCKIES AND MOVING
OUT OVER THE PLAINS STATES.  AHEAD OF THIS STORM...UPPER LEVEL
ANALYSIS IS SHOWING VERY STRONG UPPER LEVEL DIFFLUENCE AND RIDGING
JUST EAST OF THE AREA. A SURFACE LOW IS CURRENTLY CENTERED OVER
NORTHERN MISSOURI...WITH A WARM FRONT DRAPED FROM IT ACROSS THE
SOUTHERN FRINGES OF THE FORECAST AREA AND EAST INTO CENTRAL
ILLINOIS.  A COLD FRONT EXTENDS SOUTH ACROSS MISSOURI AND BACK TO
TEXAS.  ACROSS THESE FRONTS THERE IS A VERY VERY LARGE TEMPERATURE
DIFFERENCE...RANGING FROM 67 AT QUINCY ILLINOIS TO JUST 37 DEGREES
AT VINTON AND INDEPENDENCE IOWA.  COPIOUS MOISTURE IS OVER THE
AREA...WITH THE 850MB DEWPOINT VALUES OF 10-12 DEGREES C OVER A
LARGE PORTION OF THE MIDWEST.  WITH ALL THAT...THE EXTENSIVE AREA OF
PRECIPITATION EXTENDING FROM SOUTHWEST WISCONSIN ACROSS EASTERN IOWA
AND DOWN INTO NORTHWEST MISSOURI AND EASTERN KANSAS SHOULD BE NO
SURPRISE.  PLENTY OF CONVECTION IN THIS BAND OF PRECIPITATION WITH
MUCAPE VALUES AROUND 500J/KG AND MID LEVEL LAPSE RATES AROUND 6.5.
RAINFALL RATES HAVE BEEN FAIRLY IMPRESSIVE WITH ONE HOUR RAINFALL
RATES OF AT LEAST A QUARTER INCH AN HOUR MOST PLACES.  THERE IS A
WINTERY MIX OF PRECIPITATION ACROSS MUCH OF WISCONSIN AND INTO
NORTHERN IOWA.
LE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 336 AM CDT WED APR 10 2013

THIS RATHER AMAZING SYSTEM IS GOING TO CONTINUE TO SHIFT SLOWLY
ACROSS THE FORECAST AREA TODAY AND TONIGHT.  THERE IS ALMOST TOO
MUCH TO DESCRIBE AND WILL KEEP THIS DISCUSSION SHORT AND TO THE
POINT THIS MORNING.  DYNAMICS OVER THE AREA ARE GOING TO REMAIN FAIRLY
STRONG THROUGH AT LEAST THIS EVENING.  THE CURRENT BAND OF
PRECIPITATION IS GOING TO CONTINUE WITH ITS NORTHEAST MOVEMENT...AND
WE WILL PROBABLY GET A GAP IN THE PRECIPITATION WHERE IT BECOMES
MORE SCATTERED IN NATURE DURING THE EARLY TO MID MORNING TIME
RANGE...TO BE FOLLOWED BY ANOTHER WAVE OF PRECIPITATION DURING THE
AFTERNOON AND EVENING.  DURING THE AFTERNOON AND EVENING WE ARE
GOING TO LOSE MOST OF THE INSTABILITY AND EXPECT THAT THUNDER IS
GOING TO NOT BE HEARD AFTER MID EVENING. THE ATMOSPHERE REMAINS VERY
MOIST THROUGH THE PERIOD...WITH PRECIPITABLE WATER VALUES AN INCH TO
AN INCH AND A HALF THROUGH TODAY...DIMINISHING TO AN INCH OR LESS BY
THURSDAY MORNING. THIS MEANS THAT ANY CONVECTION WE GET IS GOING TO
BE PRODUCING HEAVY RAINFALL...AND WITH THESE DYANMICS PRECIPITATION
AMOUNTS WILL REMAIN HIGH OVERNIGHT AS WELL.  THUS...WE CAN EXPECT
TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IN THE NEXT 24 HOURS...ON
TOP OF THE HEAVY RAINFALL THAT WE HAVE RECEIVED THE LAST 2
MORNINGS.  THUS...HAVE MAINTAINED THE FLASH FLOOD WATCH FOR TODAY
AND TONIGHT...THOUGH THE FLASH FLOOD THREAT IS MORE FOR TODAY.
TONIGHT THE THREAT SHIFTS MORE TOWARDS THE RIVER FLOOD THREAT.
LE

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 336 AM CDT WED APR 10 2013

FORECAST FOCUS IS ON CURRENT STORM SYSTEM EXITING THROUGH THE END OF
THE WORK WEEK. LATEST MODEL RUNS ARE IN STRONG AGREEMENT IN DRIFTING
THE UPPER LOW ACROSS IOWA DURING THE DAY THURSDAY.  ECMWF/NAM/AND
UKMET BRING THE DRY SLOT NORTH TO NEAR THE I80 CORRIDOR BY MID DAY
BEFORE THE WRAP-AROUND CLOUDS/PRECIP MOVE IN DURING THE AFTERNOON.
GFS IS MORE MOIST AS IS OFTEN THE CASE...AND DOES NOT SUGGEST THE
SAME BREAK IN THE PRECIP.  FOR THURSDAY...WILL FAVOR THE CONSENSUS
SOLUTION OF THE OTHER MODELS AND LOWER POPS FOR THE MORNING BEFORE
BRINGING IN THE WRAP-AROUND PRECIP IN THE AFTERNOON.  UNIVERSAL
MODEL TREND HAS BEEN TO SLOW THE UPPER LOW FROM RUN TO RUN.  GIVEN
THAT...THE SLIGHTLY SLOWER NAM IS GENERALLY PREFERRED FOR THE
POSITION OF THE UPPER FEATURES THROUGH FRIDAY.

WITH THE STRENGTH OF THE FORCING AND COLD AIR IN PLACE BY LATE
THURSDAY...EXPECT A FEW FLAKES COULD MIX IN AS EARLY AS THURSDAY
MORNING...WITH A BRIEF WARMUP DURING THE DAY BEFORE THE BOTTOM
DROPS OUT THURSDAY NIGHT. BETTER SNOW CHANCES WOULD BE THURSDAY
EVENING AS THE CENTER OF THE LOW PASSES AND THEN CONTINUING THROUGH
THE WRAP-AROUND OVERNIGHT INTO FRIDAY MORNING.  WITH THE WARM
GROUND...WOULD NOT EXPECT SIGNIFICANT ACCUMULATIONS BUT COULD SEE A
DUSTING IN NORTHERN SECTIONS OF THE CWFA IF THINGS COME TOGETHER
RIGHT.

OTHERWISE...PATTERN REMAINS ACTIVE THROUGH NEXT WEEK WITH PERIODIC
SHORT WAVES.  ANOTHER SLOW-MOVING FRONT LOOKS TO AFFECT THE AREA
SUNDAY INTO MID WEEK.  DMD

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1146 PM CDT TUE APR 9 2013

POOR FLYING WEATHER LOOKS TO BE IN PLACE FOR THE NEXT 36 PLUS
HOURS. THERE ARE TWO MAIN PERIODS OF POTENTIAL HEAVY RAINFALL AND
THUNDERSTORMS...ONE TO START THE PERIOD THROUGH MID MORNING
WEDNESDAY...AND ANOTHER LATE WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY EVENING OR EARLY THURSDAY MORNING. A LOW PRESSURE WILL
CONTINUE TO SWEEP SHOWERS AND THUNDERSTORMS NORTH OUT OF MISSOURI
OVER THE AREA THROUGH EARLY THURSDAY MORNING. A WARM FRONT IS
LOCATED OVER NORTHERN MISSOURI...FOCUSING MOST STORMS OVER IOWA
AND ILLINOIS. LOW CLOUDS AND PERIODIC LOW VISIBILITIES ARE FOUND
NORTH OF THIS FRONT...ALONG WITH BRISK NORTHEAST TO EAST WINDS OF
15 KTS GUSTING 25 KTS. THE IMMEDIATE THUNDERSTORMS ARE IN A
TEMPORARY CONDITION WITHIN THE 06Z TAFS EARLY TODAY...WHILE THE
SECOND ROUND IS TREATED WITH MODERATE RAIN STARTING AROUND 22Z.
OTHERWISE...TRENDS OF IFR CONDITIONS ARE LEFT IN PLACE THROUGHOUT
THE ENTIRE FORECAST.
ERVIN

&&

.HYDROLOGY...
ISSUED AT 336 AM CDT WED APR 10 2013

ADDITIONAL RAINS OF 1 TO 2 INCHES EXPECTED OVER THE NEXT 24 HOURS.
THIS ON TOP OF THE MODERATE TO HEAVY RAINFALL THE PAST TWO DAYS WILL
PRODUCE AT LEAST MODERATE RIVER FLOODING...MAINLY ON TRIBUTARY
RIVERS...THOUGH CANNOT RULE OUT MINOR MISSISSIPPI RIVER FLOODING AS
WELL. ISOLATED ADDITIONAL RAIN TOTALS OVER 3 INCHES ARE POSSIBLE
WITH TRAINING OF STORMS. ANY PROLONGED HEAVY RAINS POSE THE RISK OF
FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED TO ADDRESS THE
HYDROLOGIC RISKS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BENTON-BUCHANAN-CEDAR-
     CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-JACKSON-
     JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-MUSCATINE-
     SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLARK-SCOTLAND.

&&

SYNOPSIS...LE
SHORT TERM...LE
LONG TERM...DMD
AVIATION...ERVIN
HYDROLOGY...LE
Hazardous weather outlook, Apr 10, 3:37 AM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
437 AM CDT WED APR 10 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
437 AM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY THROUGH TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA EARLY
THIS MORNING. THESE THUNDERSTORMS ARE EXPECTED TO BRING LOCALLY
HEAVY RAINFALL WITH WIDESPREAD RAINFALL AMOUNTS OF ONE HALF TO ONE
INCH EXPECTED.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS THE AREA THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK
OF SEVERE STORMS THIS AFTERNOON FOR AREAS GENERALLY SOUTH OF A
LINE THROUGH KAHOKA MISSOURI AND GALESBURG ILLINOIS. THE STRONGEST
OF STORMS MAY PRODUCE LARGE HAIL AND POSSIBLY DAMAGING WINDS.
HOWEVER...THE GREATEST RISK WILL BE FLASH FLOODING FROM HEAVY
RAINFALL WITH WIDESPREAD AMOUNTS OF ONE HALF TO ONE INCH EXPECTED.
LOCALLY HIGHER AMOUNTS ARE LIKELY IN AREAS THAT SEE REPEATED STORM
ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN IS EXPECTED TO MIX WITH AND THEN CHANGE TO SNOW BY THURSDAY
NIGHT.  MINOR ACCUMULATIONS WILL BE POSSIBLE...MAINLY NORTH OF
HIGHWAY 30. SLICK SPOTS COULD DEVELOP ON AREA ROADWAYS...
PARTICULARLY ON BRIDGES AND OVERPASSES.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS BEGINNING SATURDAY
NIGHT AND CONTINUING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING AS
THUNDERSTORMS MOVE ACROSS THE AREA. REPORTS OF RAINFALL AMOUNTS
OVER ONE INCH AND ANY FLOODING WOULD BE APPRECIATED.

In the hours before

Special weather statement, Apr 10, 4:16 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 AM CDT WED APR 10 2013

IAZ066>068-ILZ007-009-015>018-024>026-034-035-101115-
BUREAU-CARROLL-CLINTON-HANCOCK-HENDERSON-HENRY-MCDONOUGH-MERCER-
MUSCATINE-PUTNAM-ROCK ISLAND-SCOTT-WARREN-WHITESIDE-
516 AM CDT WED APR 10 2013

...STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL...

AT 514 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIRPORT TO BURGESS
TO BUSHNELL TO 6 MILES SOUTHWEST OF INDUSTRY...MOVING NORTHEAST AT
50 TO 60 MPH.

* THUNDERSTORMS WILL BE NEAR...
  BLUE GRASS...VIOLA...REYNOLDS AND NORTH HENDERSON AROUND 520 AM
  CDT...
  ADAIR...ALPHA...SHERRARD AND NEW WINDSOR AROUND 525 AM CDT...
  WOODHULL AND LYNN CENTER AROUND 530 AM CDT...

PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND A BRIEF HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

LAT...LON 4100 9085 4146 9106 4172 9074 4211 8981
      4187 8962 4159 8962 4159 8944 4114 8941
      4115 8963 4123 8964 4123 8986 4114 8987
      4115 9043 4028 9044 4028 9090 4019 9094
TIME...MOT...LOC 1015Z 238DEG 55KT 4144 9088 4111 9059
          4061 9055 4026 9066

LE
Local storm report, Apr 10, 4:29 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     HEAVY RAIN       1 ESE EDGEWOOD          42.64N 91.38W
04/10/2013  M1.41 INCH       DELAWARE           IA   TRAINED SPOTTER

            24 HOUR RAINFALL

&&

DC
Local storm report, Apr 10, 4:32 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 AM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     HAIL             MILAN                   41.44N 90.56W
04/10/2013  E0.25 INCH       ROCK ISLAND        IL   LAW ENFORCEMENT

&&

LE
Local storm report, Apr 10, 4:34 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
534 AM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     HAIL             1 WSW SHERRARD          41.31N 90.53W
04/10/2013  E0.25 INCH       MERCER             IL   TRAINED SPOTTER

0533 AM     HAIL             3 WSW WARNER            41.40N 90.43W
04/10/2013  M0.25 INCH       HENRY              IL   TRAINED SPOTTER

&&

DC
Special weather statement, Apr 10, 4:43 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 AM CDT WED APR 10 2013

IAZ066-068-ILZ007-009-015>018-024-101145-
BUREAU-CARROLL-CLINTON-HENRY-MERCER-PUTNAM-ROCK
ISLAND-SCOTT-WHITESIDE-
543 AM CDT WED APR 10 2013

...STRONG THUNDERSTORMS WITH GUSTY WINDS SMALL HAIL AND HEAVY RAIN...

AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRINCETON TO
WOODHULL...MOVING NORTHEAST AT 60 MPH.

* THUNDERSTORMS WILL BE NEAR...
  CAMANCHE...GALVA AND GENESEO AROUND 550 AM CDT...
  ALBANY AROUND 555 AM CDT...
  GARDEN PLAIN...EAST CLINTON...KEWANEE AND ATKINSON AROUND 600 AM
  CDT...
  HOOPPOLE AND ANNAWAN AROUND 605 AM CDT...

PEA SIZE HAIL...WINDS GREATER THAN 35 MPH AND HEAVY RAIN...ARE
EXPECTED WITH THESE STORMS.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.  URBAN
AREAS MAY RECEIVE SOME LOCALIZED FLOODING.

LAT...LON 4110 8918 4111 8936 4114 8934 4115 8963
      4123 8964 4123 8986 4114 8987 4115 9043
      4112 9044 4170 9064 4193 9044 4216 8968
      4194 8968 4193 8962 4159 8962 4159 8937
TIME...MOT...LOC 1041Z 243DEG 53KT 4166 9043 4119 9028

LE
Local storm report, Apr 10, 4:46 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 AM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     HEAVY RAIN       S WELLMAN               41.47N 91.84W
04/10/2013  M1.10 INCH       WASHINGTON         IA   TRAINED SPOTTER

0541 AM     HEAVY RAIN       MUSCATINE               41.42N 91.07W
04/10/2013  M1.00 INCH       MUSCATINE          IA   PUBLIC

            RAIN FELL IN 1.5 HOURS

0546 AM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
04/10/2013  M1.75 INCH       BENTON             IA   TRAINED SPOTTER

            SINCE MIDNIGHT

&&

DC

The radar

The Quad Cities radar (KDVN), 76 km away, was scanning. The volume nearest the first event began at 11:10 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Whiteside

When
April 10, 5:10 AM CST
Where
Whiteside County, 0.69 mi S of Sterling Arpt
Measured
58 kt (67 mph) measured gust
Reported by
AWOS
Coordinates
41.740, -89.680

A 67 mph wind gust was measured by the AWOS site at the Sterling Rock Falls Airport at 610 am CDT April 10. The airport is located about 2 miles south southeast of Rock Falls, IL.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2013Every state in 2013This day in weather historyWarnings in Illinois, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 441884.